# SDR USAA001562

- Difficulty date: September 25, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHELF CRACKED, .375 INCH, BS 727 18A LEFT.  REPLACED SHELF PER SRM 51-10-01.  (M)
